Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Algebra
  Year: 2008 | Volume: 1 | Issue: 1 | Page No.: 1-9
DOI: 10.3923/aja.2008.1.9
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Retraction of Braid and Braid Group
M. El-Ghoul and M.M. Al-Shamiri

In this study we introduce the retraction and conditional retraction of braids and braid groups, we show the retraction of braid group is not necessary a braid group also a retraction of a singular braid is not necessary a singular braid. We prove that a retraction of a braid is a braid and every retraction of a braid group is a monoid also we prove that a retraction is a braid invariant. The limit of all types of retraction is described.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

M. El-Ghoul and M.M. Al-Shamiri, 2008. Retraction of Braid and Braid Group. Asian Journal of Algebra, 1: 1-9.

DOI: 10.3923/aja.2008.1.9








Curve Bottom